# SDR MTNA20190426001

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 37,470 hours, 33,917 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: E0242A28A0
- Condition: Stuck
- Location: Relay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS LOCKED (IN NEUTRAL POSITION) ON SHORT FINAL APPROACH. THE MASTER CAUTION FLIGHT CONTROL LIGHT ILLUMINATED ON THE CENTRALIZED CREW ALERTING SYSTEM (CCAS), AND FLIGHT CONTROL TRAVEL LIMIT UNIT (TLU) FAULT LIGHT ILLUMINATED ON THE OVERHEAD PANEL. RUDDER TRAVEL LIMIT UNIT LIGHT WAS NOT ILLUMINATED ON THE CENTER CONSOLE. MAINTENANCE FOUND A BAD SWITCH IN RELAY 13CY CAUSING TRAVEL LIMIT UNIT TO REMAIN ENGAGED AT LOW SPEED.  RELAY 13CY WAS REPLACED AND SYSTEM OPERATIONALLY CHECKED GOOD ON THE GROUND AND ON A FUNCTIONAL CHECK FLIGHT.
